Home » Frequently asked Questions on Health » Why do my testicles swell and pain when I ride a two-wheeler?

Why do my testicles swell and pain when I ride a two-wheeler?

Q: I am a 40 years old male. My right testicle seems to have grown and often I get pain after riding a two-wheeler. I have to travel by two-wheeler about 15 kilometres a day because my job requires this. In fact, twice or thrice a week I travel by two-wheeler about 40 or even 80 kilometres. I experience pain and swelling in my right testicle on such days. I consulted a surgeon who prescribed me Ofloxacin 200 mg twice a day, Eofil twice a day, and Malidens twice a day for five days after which I got some relief. But after stopping the medication, I developed the swelling and pain again. When I take Hetrazan or Brufen, I get some mild relief but these tablets cause gas troubles such as frequent belching and severe stomach pain also. I am not in a position to avoid two-wheeler riding because it is my part of the job. What should I do?

A:Unfortunately, you have not mentioned the duration of your scrotal swelling. Scrotal swelling of short duration may be caused by inflammation, trauma or infection, while long duration swellings may result from accumulatin of fluid around testis, called hydrocoele, or from chronic inflammation like tuberculosis. Sometimes cancerous growths in testis may cause similar swellings and pain of moderate duration. You need to see a urologist and get your self examined and investigated to reach a conclusion and have appropriate treatment.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------